Access count of this item: 128

Files in This Item:
File Description SizeFormat 
0780-07.pdf708.48 kBAdobe PDFView/Open
Title: ある移流拡散方程式系の解の爆発(変分問題と非線型楕円型方程式)
Authors: 永井, 敏隆  KAKEN_name
Author's alias: Nagai, Toshitaka
Issue Date: Apr-1992
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 780
Start page: 91
End page: 99
URI: http://hdl.handle.net/2433/82491
Appears in Collections:Variational Problems and Nonlinear Elliptic Equations

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.